MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device became stuck on a non-boston scientific guidewire.A 2.1mm jetstream xc catheter, along with a non-boston scientific guidewire, was selected for an angiogram and atherectomy procedure to treat peripheral artery disease (pad) in the patient's peripheral artery.During removal from the target lesion, the device became stuck on guidewire and loss of rotation occurred.The 2.1mm jetstream xc catheter was removed as one unit together with the non-boston scientific guidewire.The procedure was prolonged due to this device malfunction during removal.The treatment had been completed successfully prior to this device malfunction.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the device returned to boston scientific consisted of a jetstream atherectomy catheter.The device was visually and microscopically examined for any damage.Visual examination revealed that aspiration line is cut at the baton.Microscopic examination revealed no additional damages.Device to device interaction test was performed and a test guidewire was ablet o pass through without any issues.The housing was disassembled, and the small gear is still engaged with the larger gear.Functional testing could not be performed because the aspiration line is cut.Inspection of the remainder of the device revealed no damage or irregularities.Product analysis could not confirm the failure to evacuate due to the cut line.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23633928
Report Number2124215-2025-85961
Device Sequence Number9290265
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)270829(10)37082307
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0037082307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABBOTT SPARTACORE .014" X 300 CM GUIDEWIRE
Patient SexUnknown